Israel Journal of Mathematics

, Volume 16, Issue 3, pp 314–328

Differentially closed fields

  • Saharon Shelah

DOI: 10.1007/BF02756711

Cite this article as:
Shelah, S. Israel J. Math. (1973) 16: 314. doi:10.1007/BF02756711


We prove that even the prime, differentially closed field of characteristic zero, is not minimal; that over every differential radical field of characteristicp, there is a closed prime one, and that the theory of closed differential radical fields is stable.

Copyright information

© Hebrew University 1973

Authors and Affiliations

  • Saharon Shelah
    • 1
  1. 1.The Hebrew University of JerusalemJerusalemIsrael